Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ U\sb{m}$-numbers


Author: K. Alniaçik
Journal: Proc. Amer. Math. Soc. 85 (1982), 499-505
MSC: Primary 10F20; Secondary 10F35
DOI: https://doi.org/10.1090/S0002-9939-1982-0660590-X
MathSciNet review: 660590
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall give some examples of $ {U_m}$-numbers by using the continued fraction expansions of algebraic numbers of degree $ m > 1$.


References [Enhancements On Off] (What's this?)

  • [1] K. Alniacik, On the $ {U_m}$, subclasses of transcendental numbers in Mahler's classification, İstanbul Üniv. Fen Fak. Mecm. Ser. A (to appear). MR 1270564 (95d:11084)
  • [2] A. Baker, Transcendental number theory, Cambridge Univ. Press, London and New York, 1975. MR 0422171 (54:10163)
  • [3] J. W. S. Cassels, An introduction to diophantine approximations, Cambridge Univ. Press, Cambridge, 1957. MR 0087708 (19:396h)
  • [4] R. Güting, Approximation of algebraic number by algebraic numbers, Michigan Math. J. 8 (1951), 149-159.
  • [5] O. S. Icen, Anhang zu den Arbeiten "Über die Funktionswerte der $ p$-adisch elliptischen Funktionen. I, II", İstanbul Üniv. Fen Fak. Mecm. Ser. A 38 (1973), 25-35. MR 0389777 (52:10608)
  • [6] J. F. Koksma, Über die Mahlersche Klasseneinteilung der transzendenten Zahlen und die Approximation komplexer Zahlen durch algebraische Zahlen, Monatsh. Math. Physik 48 (1939), 176-189. MR 0000845 (1:137a)
  • [7] W. J. LeVeque, On Mahler's $ U$-numbers, J. London Math. Soc. 28 (1953), 220-229. MR 0054658 (14:956e)
  • [8] -, Topics in number theory. Vol. II, Addison-Wesley, Reading, Mass., 1956.
  • [9] K. Mahler, Zur Approximation der Exponential Funktion und des logarithmus. I, J. Reine Angew. Math. 166 (1932), 118-136.
  • [10] E. Wirsing, Approximation mit algebraischen Zahlen beschränkten Grades, J. Reine Angew. Math. 206 (1960), 67-77. MR 0142510 (26:79)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F20, 10F35

Retrieve articles in all journals with MSC: 10F20, 10F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660590-X
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society